# SDR SWAA2022041283303

- Difficulty date: March 13, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP HAS DELAM ON LOWER INBOARD SURFACE / [01] REMOVED RIGHT WING O/B AFT FLAP IAW AMM 27-51-22-000-801;[12] REMOVED FAILED DOUBLER AND PREPPED AREA FOR NEW REPAIR. IAW B737-800 SRM 51-70-10-2R-0 PAR 6&7. CLEAN AND PREP AREA. MADE NEW REPAIR PARTS. IAW B737-800 SRM 51-70-10-2R-0 PAR 8&10. NEED OK TO BOND.;[13] VERIFIED AND OK TO BOND;[14] BONDED REPAIR DOUBLER . IAW B737-800 SRM 51-70-10-2R-0 PAR 20&21 TAP TEST GOOD. (A68274); (A54054). NEED OK TO SEAL; APPLY DECORATIVE FINISH.;19] INSTALLED R/H O/B AFT FLAP IAW AMM 27-51-22-400-801 STEPS 3.F.(1)-(5).  TORQUE WRENCH: AAR 40194 CAL DUE: 08/21/22;
